Advertisment Fosfocin
Indian Journal of Critical Care Medicine
An open access publication of ISCCM™ 
 
Users online: 169 
     Home | Login 
  About Current Issue Archive Search Instructions Online Submission Subscribe Etcetera Contact  
Read this article

 


    Article Cited by others

CASE REPORT

Methemoglobinemia as a result of accidental lacquer thinner poisoning

Singh Ranju, Vinayagam Stalin, Vajifdar Homay

Year : 2012| Volume: 16| Issue : 1 | Page no: 44-47

   This article has been cited by
 
1 Clinical and biochemical analysis of acute paint thinner intoxication in adults: a retrospective descriptive study
Hamid Reza Rahimi,Khosrow Agin,Shahin Shadnia,Hossein Hassanian-Moghaddam,Mohammad Bagher Oghazian
Toxicology Mechanisms and Methods. 2014; : 1
[Pubmed]  [Google Scholar] [DOI]
2 Dapsone-induced methemoglobinemia: «saturation gap»-The key to diagnosis
Singh, S., Sethi, N., Pandith, S., Ramesh, G.S.
Journal of Anaesthesiology Clinical Pharmacology. 2014; 30(1): 86-88
[Pubmed]  [Google Scholar]
3 Two Cases of Methemoglobinemia Induced by the Exposure to Nitrobenzene and Aniline
Chang Lee,Soo Kim,Do Kwon,Keun Jang,Yong Chung,Jai Moon
Annals of Occupational and Environmental Medicine. 2013; 25(1): 31
[Pubmed]  [Google Scholar] [DOI]

 

Online since 7th April '04
Published by Wolters Kluwer - Medknow